MathSciNet Relay Station
MathSciNet bibliographic data
MR2446453 (2009g:93126) 93E11 (93B36)
Sahebsara, Mehrdad; Chen, Tongwen; Shah, Sirish L. Optimal $H\sb \infty$ filtering in networked control systems with multiple packet dropouts. Systems Control Lett. 57 (2008), no. 9, 696–702.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement